# SDR AALA201708119017

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 77,817 hours, 11,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING DAILY CHECK FOUND UPPER FLASHLIGHT AT DOOR 3R BATTERY DEFECTIVE. REPLACED UPPER FLASHLIGHT BATTERY AT DOOR 3R.
